# SDR A6WA201140853

- Difficulty date: August 16, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Chafed
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HINGE LUG ON PAX DOOR HAS CHAFING DAMAGE FROM HINGE PIN.  REPAIRED AFT HINGE LUG ON PAX DOOR IAW SRM 51-12-00 AND REO 601R-52-11-1347.
